Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 19, NWS Cleveland, OH

March 28, 2020Knox County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 28, 2020, 9:04 PM EDT for Knox County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2020, 9:04 PM EDT (01:04 UTC)
Expired
Mar 28, 2020, 9:30 PM EDT
In force
26 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Knox County, OH

The radar

The Cleveland radar (KCLE), 133 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
557 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

781 
WUUS51 KCLE 290104
SVRCLE
OHC083-290130-
/O.NEW.KCLE.SV.W.0019.200329T0104Z-200329T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
904 PM EDT Sat Mar 28 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Knox County in north central Ohio...

* Until 930 PM EDT.

* At 904 PM EDT, a severe thunderstorm was located near Utica, or 10
  miles southeast of Mount Vernon, moving east at 30 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible.

* Locations impacted include...
  Martinsburg and Bladensburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4025 8248 4026 8248 4027 8249 4031 8250
      4043 8219 4027 8219 4024 8220 4024 8237
TIME...MOT...LOC 0104Z 251DEG 28KT 4027 8235 

HAIL...1.00IN
WIND...<50MPH
 
$$

Greenawalt
2 follow-up statements
114 
WWUS51 KCLE 290120
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
920 PM EDT Sat Mar 28 2020

OHC083-290130-
/O.CON.KCLE.SV.W.0019.000000T0000Z-200329T0130Z/
Knox OH-
920 PM EDT Sat Mar 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHEASTERN KNOX COUNTY...

At 920 PM EDT, a severe thunderstorm was located 10 miles southeast
of Gambier, or 14 miles southeast of Mount Vernon, moving east at 25
mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible.

Locations impacted include...
Martinsburg and Bladensburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4025 8242 4028 8242 4034 8241 4043 8219
      4027 8219 4024 8220 4024 8237
TIME...MOT...LOC 0120Z 253DEG 23KT 4029 8223 

HAIL...1.00IN
WIND...<50MPH
 
$$

Greenawalt
241 
WWUS51 KCLE 290131
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
931 PM EDT Sat Mar 28 2020

OHC083-290141-
/O.EXP.KCLE.SV.W.0019.000000T0000Z-200329T0130Z/
Knox OH-
931 PM EDT Sat Mar 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

LAT...LON 4025 8242 4028 8242 4034 8241 4043 8219
      4027 8219 4024 8220 4024 8237
TIME...MOT...LOC 0131Z 251DEG 28KT 4032 8212 

$$

Greenawalt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 8:47 PM EDT, 17 minutes earlier.

Area forecast discussion, Mar 28, 8:47 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
847 PM EDT Sat Mar 28 2020

.SYNOPSIS...
A warm front will lift north across the area this evening as low
pressure over Iowa moves northeast into Wisconsin. An occluded
front will sweep east across the area early Sunday. The low
pressure system will move northeast toward Quebec Sunday night
and allow a trough to rotate southeast across the area.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Update...Expanded the FFA to include the entire area. Main
concern is the cluster of training thunderstorms moving into the
southern counties in addition to overnight convection.

Original...An active weather pattern continues across the area
into Sunday with multiple hazards. We had one round of severe
thunderstorms already today with hail to golf ball size and even
one report to 2.5 inches. We are seeing a lull in activity late
this afternoon following the earlier convection with extensive
cloud cover and a warm front that has settled south of I-70. A
992mb surface low is in place across Iowa late this afternoon
and the warm front is expected to lift north this evening. Cool
northeasterly flow off Lake Erie has been effective at keeping
NW Ohio cool today and the warm front may expand across NE Ohio
first, before expanding back into NW Ohio. This will be the
boundary to watch for additional convection this evening and
into the overnight hours. Instability will be marginal but may
become surface based at some point. In addition there will be
increasing surface to 1KM helicity with backed flow along the
warm front with deep layer sheer in the 0-6km layer of 50-60
knots. A Severe Thunderstorm Watch remains in effect for
southern portions of area until 8 PM as southern areas are
starting to experience some thinning in the clouds and could see
storms re-develop. The greater threat comes later tonight,
likely between 10 PM and 6 AM as the warm front lifts north and
we get into the true warm sector. This will be followed shortly
after as the occluded/cold front wraps in from the west although
confidence is lower as to if where various boundaries will
reside and the coverage of storms as we approach the nocturnal
convective minimum. The current watch may need to be
expanded/extended or a whole new watch is possible for later
tonight. Damaging winds, large hail, and even a low tornado
chance will persist through the overnight hours.

As the warm front lifts north tonight, training of storms will
be possible along this boundary. A Flash Flood Watch remains in
effect for our northern 2 tiers of counties. Much of northern
Ohio has received between 1-2" of rain in the last 36 hours and
is primed for flooding to develop if we get another round of
heavy rain. Where exactly this sets up will depend on how far
north the warm front lifts and how active it is at that time.
The airmass is quite moist with PW values of 1.3-1.5" and 1 hour
flash flood guidance as low as 0.5-0.75" of rain in the more
saturated areas.

Temperatures will peak early Sunday ahead of the cold front will
eastern areas in the upper 60s. Winds will be strong along and
behind the cold front through Sunday afternoon with winds
gusting to 40-50 mph. Some partial clearing is possible on
Sunday before clouds expand behind the front. More seasonal
temperatures will return behind the front with lows falling into
the 40s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
The pressure gradient across the area will slacken as the low tracks
from Quebec east into New England. Wrap around moisture and cool
pool aloft will continue to favor some light shower activity,
especially downwind of the lakes. Meanwhile another deepening trough
will develop a low over the four corners region. This feature is
projected to track east through the TN Valley midweek. Temperatures
will be near seasonable normals early next week.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
For Wednesday the southern stream system moves to our south, we will
see some deeper moisture over running and increasing rain chances
throughout the day. Leaning towards the more southern ECMWF track of
this feature which keeps rain amounts limited. However, once the
cold front moves through, then it will cool off, and the model
soundings suggest snow or a mix will be possible as we go into
Thursday. Temperatures will be near to slightly below seasonable
normals.

&&

.AVIATION /00Z Sunday THROUGH Thursday/...
Convection now moving ene across north central Ohio this evening
and will impact terminals from MFD east. The next round of
storms will arrive from the southwest around 5Z and affect
much of the area beginning west. A cold front will move east
across the area after about 09Z and should be east of the area
by 16Z-18Z. Expect widespread MVFR/IFR conditions overnight into
early Sunday with widespread showers and thunderstorms. After
the cold front moves through winds will increase from the
southwest to 20 to 25 knots with gusts 40 to 40 knots west of a
line from CLE to CAK. Expect conditions to return to VFR 16-18Z.

.OUTLOOK...Non-VFR conditions possible Monday through Wednesday
mainly nern Ohio and nwrn PA.

&&

.MARINE...
Persistent easterly flow this evening will keep water levels high in
the western basin, but flooding is not anticipated as speeds will
remain below 20kt. Once the strong cold front moves east early
Sunday morning it will be followed by high end small craft advisory
winds with sustained winds around 30kt. The switch in winds to a wsw
will bring down water levels in the western basin throughout Sunday,
with low water conditions possible by afternoon into the evening.
The gradient will slowly relax Sunday night into Monday, with
gradually improving wind and wave conditions. Weak high pressure
moves in by Monday night with a light northerly flow 5 to 10 knots.
But low pressure developing south of the lake Tuesday will develop
gusty northeasterly winds 15 to 20 knots again.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Sunday morning for OHZ003-006>014-
     017>023-027>033-036>038-047-089.
     Wind Advisory from 10 AM to 8 PM EDT Sunday for OHZ003-006>011-
     017>022-027>032-036>038-047.
PA...Flash Flood Watch through Sunday morning for PAZ001>003.
MARINE...Small Craft Advisory from 4 AM Sunday to 10 PM EDT Monday for
     LEZ147>149.
     Small Craft Advisory from 4 AM Sunday to 10 AM EDT Monday for
     LEZ142>144.
     Small Craft Advisory from 4 AM Sunday to 4 PM EDT Monday for
     LEZ145-146.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/TK
SHORT TERM...Jamison
LONG TERM...Jamison
AVIATION...KEC/TK
MARINE...Jamison
Hazardous weather outlook, Mar 28, 5:11 PM EDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
511 PM EDT Sat Mar 28 2020

OHZ003-006>011-018>020-292115-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Seneca-Huron-Medina-
511 PM EDT Sat Mar 28 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ017-027>032-036>038-047-292115-
Hancock-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Marion-Morrow-
Holmes-Knox-
511 PM EDT Sat Mar 28 2020

...SEVERE THUNDERSTORM WATCH 67 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ012>014-089-PAZ001>003-292115-
Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-
Southern Erie-Crawford-
511 PM EDT Sat Mar 28 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Strong gusty southwest to westerly winds up to 40 mph will be
possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

OHZ033-292115-
Mahoning-
511 PM EDT Sat Mar 28 2020

...SEVERE THUNDERSTORM WATCH 67 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong gusty southwest to westerly winds up to 40 mph will be
possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ021-022-292115-
Summit-Portage-
511 PM EDT Sat Mar 28 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...SEVERE THUNDERSTORM WATCH 67 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

Strong gusty southwest to westerly winds up to 50 mph will be
possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ023-292115-
Trumbull-
511 PM EDT Sat Mar 28 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...SEVERE THUNDERSTORM WATCH 67 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Strong gusty southwest to westerly winds up to 50 mph will be
possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

LEZ061-142>149-162>169-292115-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
511 PM EDT Sat Mar 28 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 28, 3:04 PM EDT, 6 hours before
Special Weather Statement
National Weather Service Cleveland OH
304 PM EDT Sat Mar 28 2020

OHZ033-281930-
Mahoning-
304 PM EDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MAHONING COUNTY...

At 303 PM EDT, a strong thunderstorm was located near Columbiana,
moving east at 50 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Columbiana, Boardman and New Middletown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4101 8072 4101 8052 4090 8052 4090 8073
TIME...MOT...LOC 1903Z 275DEG 44KT 4091 8063

Jaszka
Special weather statement, Mar 28, 3:25 PM EDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
325 PM EDT Sat Mar 28 2020

OHZ027-028-036-037-282000-
Crawford-Wyandot-Marion-Morrow-
325 PM EDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MARION...
SOUTHEASTERN WYANDOT...NORTHERN MORROW AND SOUTHERN CRAWFORD
COUNTIES...

At 324 PM EDT, a strong thunderstorm was located over Morral, or near
Marion, moving east at 50 mph.

Penny size hail is possible with this storm.

Locations impacted include...
Marion, Bucyrus, Galion, Crestline, Morral, Caledonia, North
Robinson, Harpster and Iberia.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4057 8326 4070 8333 4091 8273 4073 8272
      4071 8273 4071 8263 4069 8262
TIME...MOT...LOC 1924Z 251DEG 44KT 4066 8322

Jaszka
Local storm report, Mar 28, 6:33 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
633 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     LIGHTNING        2 WNW AUSTINTOWN        41.10N 80.77W
03/28/2020                   MAHONING           OH   BROADCAST MEDIA

            LIGHTNING STRUCK WALMART STORE.

&&
Local storm report, Mar 28, 6:45 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
645 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             1 SE KENT               41.14N 81.36W
03/28/2020  E1.75 INCH       PORTAGE            OH   PUBLIC

&&

ANM
Local storm report, Mar 28, 6:48 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
648 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HAIL             3 SSE RAVENNA           41.11N 81.22W
03/28/2020  E2.00 INCH       PORTAGE            OH   PUBLIC

&&

ANM
Special weather statement, Mar 28, 8:57 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
857 PM EDT Sat Mar 28 2020

OHZ047-290130-
Knox-
857 PM EDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KNOX COUNTY...

At 857 PM EDT, a strong thunderstorm was located near Utica, or 10
miles southeast of Mount Vernon, moving east at 40 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Utica, Martinsburg and Bladensburg.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4024 8248 4027 8248 4027 8258 4028 8260
      4041 8219 4027 8219 4024 8220
TIME...MOT...LOC 0057Z 255DEG 34KT 4029 8234

Greenawalt

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:57 PM EDTSpecial Weather StatementCLEKnox33 min
Mar 28, 9:21 PM EDTAreal Flood WarningCLEKnox6 hr
Mar 28, 9:23 PM EDTLow Water AdvisoryCLE24 hr
Mar 28, 10:14 PM EDTRiver Flood WarningCLESandusky, Wood47 hr
Mar 29, 12:31 AM EDTAreal Flood AdvisoryCLEHancock, Seneca, Wood, Wyandot4 hr
Mar 29, 1:18 AM EDTSpecial Weather StatementCLEHuron42 min
Mar 29, 1:23 AM EDTSpecial Weather StatementCLEAshland, Richland52 min
Mar 29, 1:24 AM EDTAreal Flood AdvisoryCLEErie, Huron, Lorain4 hr
Mar 29, 1:29 AM EDTAreal Flood AdvisoryCLECuyahoga4 hr
Mar 29, 1:58 AM EDTFlash Flood WarningCLECuyahoga, Lorain6 hr
Mar 29, 2:31 AM EDTRiver Flood WarningCLEHancock30 hr
Mar 29, 2:33 AM EDTSpecial Weather StatementCLEGeauga42 min
Mar 29, 2:46 AM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Trumbull4 hr
Mar 29, 3:44 AM EDTRiver Flood WarningCLECuyahoga21 hr
Mar 29, 3:44 AM EDTRiver Flood WarningCLEHancock18 hr
Mar 29, 5:14 AM EDTRiver Flood WarningCLETrumbull26 hr
Mar 29, 5:52 AM EDTRiver Flood WarningCLELake15 hr
Mar 29, 5:52 AM EDTRiver Flood WarningCLELake14 hr
Mar 29, 6:35 AM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Trumbull6 hr
Mar 29, 6:54 AM EDTFlash Flood WarningCLECuyahoga5 hr
Mar 29, 8:10 AM EDTRiver Flood WarningCLEErie19 hr
Mar 29, 9:10 AM EDTRiver Flood WarningCLESeneca6 hr
Mar 29, 11:54 AM EDTAreal Flood AdvisoryCLECuyahoga4 hr
Mar 29, 12:39 PM EDTRiver Flood WarningCLEHolmes, Wayne4 days
Mar 29, 2:16 PM EDTGale WarningCLE7 hr
Mar 29, 2:16 PM EDTSmall Craft AdvisoryCLE32 hr
Mar 29, 3:26 PM EDTRiver Flood WarningCLETrumbull14 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.